Vol. 300, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Symmetry and monotonicity of positive solutions for an integral system with negative exponents

Zhao Liu

Vol. 300 (2019), No. 2, 419–430

We study the following integral system with negative exponents:

u(x) =n|x y|αnvp(y)dy, v(x) =n|x y|αnuq(y)dy,

with α>n, p,q>0 and 1 p1 + 1 q1 = αn n . Such a nonlinear integral system is related to the study of the best constant of the reversed Hardy–Littlewood–Sobolev type inequality. Motivated by work of Dou, Guo and Zhu (Adv. Math. 312 (2017) 1–45) where they used the improved method of moving planes, we prove that each pair of positive measurable solutions is radially symmetric and monotonic increasing about some point. Our result is an extension of the work for α<n, p,q<0 of Chen, Li and Ou (Comm. Partial Differential Equations 30:1–3 (2005), 59–65).

Hardy–Littlewood–Sobolev inequality, method of moving plane, negative exponent
Mathematical Subject Classification 2010
Primary: 45G15, 46E30
Received: 26 February 2018
Revised: 11 September 2018
Accepted: 12 September 2018
Published: 30 July 2019
Zhao Liu
School of Mathematics and Computer Science
Jiangxi Science and Technology Normal University